Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to cure irritation and anal fissure caused from using wet wipes?

I had an anal fissure and irritation from using wet wipes. I ve been using lotrisone for 4 days now, and today I noticed what seems to be a liquid filled blister towards the top of my butt crack. It is not painful at all, I just happened to notice it. Is it related?
Tue, 31 Mar 2020
Report Abuse
OBGYN 's  Response
Hello,

These pills do not stop periods you have to find out other causes through an USG, blood tests etc. Pills can be cause of lower back pain as it lowers bone mass. Therefore, take mineral supplements with them.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Richa Agarwal, OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Anal fissure


How to cure irritation and anal fissure caused from using wet wipes?

Hello, These pills do not stop periods you have to find out other causes through an USG, blood tests etc. Pills can be cause of lower back pain as it lowers bone mass. Therefore, take mineral supplements with them. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Richa Agarwal, OBGYN